Alert archive / Mississippi / River Flood Warnings in 2021

River Flood Warning 60, NWS New Orleans, LA

April 9, 2021Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Apr 9, 2021, 10:09 AM CDT for Harrison County, Mississippi. It took effect at Apr 10, 2021, 8:27 PM CDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Apr 9, 2021, 10:09 AM CDT (15:09 UTC)
In effect from
Apr 10, 2021, 8:27 PM CDT
Expired
Apr 13, 2021, 11:00 AM CDT
In force
63 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Harrison County, MS

The radar

The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River above Gulfport (GLFM6). The gauge peaked at 10.99 ft at Apr 11, 2021, 11:00 AM CDT.

actionminormoderate51004/0904/1004/1104/1204/1304/14
Action stage
7 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481521, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

459 
WGUS44 KLIX 091509
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
1009 AM CDT Fri Apr 9 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

  Biloxi River Near Lyman affecting Harrison County.


MSC047-100915-
/O.NEW.KLIX.FL.W.0059.210411T0142Z-210411T1701Z/
/LYMM6.1.ER.210411T0142Z.210411T0600Z.210411T1100Z.NO/
1009 AM CDT Fri Apr 9 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Biloxi River Near Lyman.
* From Saturday evening to Sunday afternoon.
* At 9:45 AM CDT Friday the stage was 5.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday evening to a crest of 12.5 feet early Sunday morning.
* Impact...At 12.0 feet, River Road near Three Rivers Road bridge 
  will begin to flood.


&&

LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905

$$

MSC047-100915-
/O.NEW.KLIX.FL.W.0060.210411T1330Z-210413T1600Z/
/GLFM6.1.ER.210411T1330Z.210412T1200Z.210413T1000Z.NO/
1009 AM CDT Fri Apr 9 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Wolf River Above Gulfport.
* From Sunday morning to Tuesday morning.
* At 9:45 AM CDT Friday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Sunday morning 
  and continue to rise to 9.0 feet Monday morning.
* Impact...At 9.0 feet, Bells Ferry Road will be impassable with 
  deep water on the east bridge approach.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

JFL
9 follow-up statements
593 
WGUS84 KLIX 100046
FLSLIX

Flood Statement
National Weather Service New Orleans LA
746 PM CDT Fri Apr 9 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Biloxi River Near Lyman affecting Harrison County.

  Wolf River Above Gulfport affecting Harrison County.


MSC047-101900-
/O.EXT.KLIX.FL.W.0059.210411T0142Z-210411T1700Z/
/LYMM6.1.ER.210411T0142Z.210411T0600Z.210411T1100Z.NO/
746 PM CDT Fri Apr 9 2021

...The Flood Warning is now in effect until early Sunday afternoon...

The Flood Warning continues for
  the Biloxi River Near Lyman.
* From Saturday evening to Sunday afternoon.
* At 6:45 PM CDT Friday the stage was 5.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 12.5 feet early Sunday morning. It 
  will then fall below flood stage Sunday morning.
* Impact...At 12.0 feet, River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 13.0 feet, Loraine Road will begin to flood at 13 feet 
  making driving hazardous. River Road near Three Rivers Road bridge 
  will begin to flood.


&&

LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905

$$

MSC047-101900-
/O.CON.KLIX.FL.W.0060.210411T1330Z-210413T1600Z/
/GLFM6.1.ER.210411T1330Z.210412T1200Z.210413T1000Z.NO/
746 PM CDT Fri Apr 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* From Sunday morning to Tuesday morning.
* At 6:45 PM CDT Friday the stage was 4.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday 
  morning to a crest of 9.0 feet Monday morning. It will then fall 
  below flood stage early Tuesday morning.
* Impact...At 8.0 feet, Bells Ferry Road will begin to flood. There 
  will be water over the access road just upstream of the bridge and 
  the road will become impassable very quickly.
* Impact...At 9.0 feet, Bells Ferry Road will be impassable with 
  deep water on the east bridge approach.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

CAB
655 
WGUS84 KLIX 101458
FLSLIX

Flood Statement
National Weather Service New Orleans LA
958 AM CDT Sat Apr 10 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

  Biloxi River Near Lyman affecting Harrison County.


MSC047-110900-
/O.EXT.KLIX.FL.W.0059.210410T1458Z-210412T2100Z/
/LYMM6.1.ER.210410T1324Z.210410T1800Z.210412T1500Z.NO/
958 AM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until Monday afternoon...

The Flood Warning continues for
  the Biloxi River Near Lyman.
* From this morning to Monday afternoon.
* At 9:45 AM CDT Saturday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to near 14.5 feet this afternoon 
  and will remain near 14.0 feet through weekend before beginning to 
  fall.
* Impact...At 14.0 feet, At 14 feet homes on lower Fisherman Trail 
  will begin to flood and lower River Road will be impassable. 
  Driving on Loraine Road will be hazardous due to the high water.


&&

LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905

$$

MSC047-110900-
/O.EXT.KLIX.FL.W.0060.210411T0920Z-210414T0600Z/
/GLFM6.1.ER.210411T0920Z.210412T0600Z.210414T0000Z.NO/
958 AM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* From late tonight to late Tuesday night.
* At 9:45 AM CDT Saturday the stage was 5.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 10.0 feet early Monday morning.
* Impact...At 10.0 feet, Bells Ferry Road will be closed within a 
  mile of the bridge as the road will be covered by swift moving 
  river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

JFL
396 
WGUS84 KLIX 110127
FLSLIX

Flood Statement
National Weather Service New Orleans LA
827 PM CDT Sat Apr 10 2021

...The Flood Warning continues for the following river in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.


MSC047-111930-
/O.EXT.KLIX.FL.W.0060.210411T0127Z-210413T1536Z/
/GLFM6.1.ER.210410T2244Z.210411T1200Z.210413T0936Z.NO/
827 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until late Tuesday morning...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* From this evening to Tuesday morning.
* At 7:45 PM CDT Saturday the stage was 9.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.5 feet 
  tomorrow morning. It will then fall below flood stage early 
  Tuesday morning.
* Impact...At 12.0 feet, Water will be in several homes along the 
  river near the Bells Ferry Road bridge. Bells Ferry Road will be 
  closed within a mile of the bridge as the road will be covered by 
  swift moving river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

GP
294 
WGUS84 KLIX 111452
FLSLIX

Flood Statement
National Weather Service New Orleans LA
952 AM CDT Sun Apr 11 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.


MSC047-120900-
/O.EXT.KLIX.FL.W.0060.000000T0000Z-210415T0600Z/
/GLFM6.1.ER.210410T2244Z.210412T0600Z.210415T0000Z.NO/
952 AM CDT Sun Apr 11 2021

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until late Wednesday night.
* At 8:45 AM CDT Sunday the stage was 10.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.1 feet 
  just after midnight tonight. It will then fall below flood stage 
  Wednesday evening.
* Impact...At 12.0 feet, Water will be in several homes along the 
  river near the Bells Ferry Road bridge. Bells Ferry Road will be 
  closed within a mile of the bridge as the road will be covered by 
  swift moving river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$
148 
WGUS84 KLIX 120102
FLSLIX

Flood Statement
National Weather Service New Orleans LA
802 PM CDT Sun Apr 11 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.


MSC047-121915-
/O.EXT.KLIX.FL.W.0060.000000T0000Z-210413T0837Z/
/GLFM6.1.ER.210410T2244Z.210411T1815Z.210413T0237Z.NO/
802 PM CDT Sun Apr 11 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until late Monday night.
* At 7:45 PM CDT Sunday the stage was 10.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage late tomorrow 
  evening.
* Impact...At 10.0 feet, Bells Ferry Road will be closed within a 
  mile of the bridge as the road will be covered by swift moving 
  river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$
252 
WGUS84 KLIX 121354
FLSLIX

Flood Statement
National Weather Service New Orleans LA
854 AM CDT Mon Apr 12 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.


MSC047-130800-
/O.EXT.KLIX.FL.W.0060.000000T0000Z-210413T1000Z/
/GLFM6.1.ER.210410T2244Z.210411T1815Z.210413T0400Z.NO/
854 AM CDT Mon Apr 12 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until late tonight.
* At 8:45 AM CDT Monday the stage was 10.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage late this evening.
* Impact...At 10.0 feet, Bells Ferry Road will be closed within a 
  mile of the bridge as the road will be covered by swift moving 
  river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

PG
691 
WGUS84 KLIX 130045
FLSLIX

Flood Statement
National Weather Service New Orleans LA
745 PM CDT Mon Apr 12 2021

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Mississippi...

  Wolf River Above Gulfport affecting Harrison County.


MSC047-131045-
/O.EXT.KLIX.FL.W.0060.000000T0000Z-210413T1045Z/
/GLFM6.1.ER.210410T2244Z.210411T1815Z.210413T1400Z.NO/
745 PM CDT Mon Apr 12 2021

...Forecast flooding changed to Minor severity and increased in 
duration until late tonight...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until late tonight.
* At 6:45 PM CDT Monday the stage was 9.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage late tomorrow 
  morning.
* Impact...At 10.0 feet, Bells Ferry Road will be closed within a 
  mile of the bridge as the road will be covered by swift moving 
  river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

PG
441 
WGUS84 KLIX 131043
FLSLIX

Flood Statement
National Weather Service New Orleans LA
543 AM CDT Tue Apr 13 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.


MSC047-131400-
/O.EXT.KLIX.FL.W.0060.000000T0000Z-210413T1400Z/
/GLFM6.1.ER.210410T2244Z.210411T1815Z.210413T1400Z.NO/
543 AM CDT Tue Apr 13 2021

...The Flood Warning is now in effect until late this morning...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until this morning.
* At 4:45 AM CDT Tuesday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will oscillate above flood stage with a 
  maximum value of 8.3 feet this morning. It will fall below flood 
  stage late this morning.
* Impact...At 8.0 feet, Bells Ferry Road will begin to flood. There 
  will be water over the access road just upstream of the bridge and 
  the road will become impassable very quickly.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

TE
697 
WGUS84 KLIX 131411
FLSLIX

Flood Statement
National Weather Service New Orleans LA
911 AM CDT Tue Apr 13 2021

...The Flood Warning is expired for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

MSC047-131515-
/O.EXP.KLIX.FL.W.0060.000000T0000Z-210413T1400Z/
/GLFM6.1.ER.210410T2244Z.210411T1815Z.210413T1400Z.NO/
911 AM CDT Tue Apr 13 2021

...The Flood Warning for the Wolf River Above Gulfport has expired.

* At 4:45 AM CDT Tuesday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Forecast...The river fell below flood stage early this morning. 
  The river will continue to fall to a stage of 3.6 feet Wednesday 
  morning.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

JFL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 9, 3:48 AM CDT, 6 hours 21 minutes earlier.

Area forecast discussion, Apr 9, 3:48 AM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
348 AM CDT Fri Apr 9 2021

.SHORT TERM (Today through Sunday)...
Upper level analysis across the country shows a ridge stretched up
the east coast, a closed low (stopped by the ridge) shifting north
towards the Great Lakes, and a developing trough racing southeast
across the northern Rockies. At the surface, low level moisture is
spreading north across the forecast area these last few/several
hours.

Starting off the day, PW's are probably still below 1 inch because
there's so much dry air aloft. Southwesterly low/mid level winds
will strengthen as time progresses. This will steadily increase
moisture as that takes place. There will be a warm nose capping
anything more than weak shower for most of the day. By mid
afternoon, there's a potential for the cap to erode enough for
surface heating to initiate thunderstorms. If anything does break
through the cap, watch out for big hail! Very low wbz -8k combined
with very steep lapse rates and CAPE will provide the environment
for golfball to baseball hail. However, its quite conditional
instability as mentioned with the warm nose in place.

As the late afternoon and evening time frame takes place, the nose
of the western trough mentioned earlier will be diving southeast
into OK, AR, KS, and MO. Cyclogenesis will be occurring at the same
time just east of the upper low. Looking like the surface low will
be dropping deep into the 990s as the night progresses. The
appendant cold front will be entering north LA after midnight. By
this time, should be a wide swath of thunderstorms well ahead of the
front. From a local perspective, there may be some discrete cells
developing across northern portions of the CWA, basically north of I-
12 in LA and southwest MS. NAMbufr sounding suggest mostly elevated
storms at that point but there will be a time when mid level cooling
transitions storms to become surface based. In addition, more
unidirectional winds in the column would suggest a linear
progression of storms. Portions on the line will probably be severe
with all modes of severe possible. While the greatest threat will be
in northern portions of the CWA, severe storms will be possible CWA-
wide.

Heavy rainfall will also be a concern, but moreso as the line moves
through the area. Some of the CAMs show the southern portion of the
line becoming more West-East oriented as it progresses south through
the CWA. That lagging of eastward movement could set up the
potential for some training of quite heavy rainfall. Streaks of 3 to
6+" of rain could occur. If it happens in less than 2 hours, would
expect some flash flooding. The most likely timing of this potential
is probably early morning hours to just after daylight Saturday.

Rain should be coming to an end Saturday afternoon with sunny skies
on Sunday. Highs will be right at to just above climate. Made no
changes from NBM.

MEFFER
&&

.LONG TERM (Monday through Thursday)...
Overall the medium range models are in fairly good agreement. The
MS Valley looks like it will be between L/W troughs with the
typical small differences in location and placement but overall
the pattern is quite similar between most of the ensemble means.
The operational runs are mostly in line and the NBM is as well.
With that confidence is better than average in the forecast and
given the agreement by the models and the probabilities produced
by the NBM did opt to increase PoPs over the NBM for the middle of
the week and nudge temps down a tad for the middle to end of the
week.

As we start the work week the pattern over a good portion of the
CONUS will remain flat but energy sliding down the west coast will
begin to cause a L/W trough to dig west of the Continental Divide
with a low closing off Monday Night over the Pac NW before dropping
into the Great Basin region over NV and western UT and likely remain
entrenched west of the Rockies as the L/W trough amplifies through
the work week. At the same time a closed low over the western Great
Lakes region will be slow to move as well but late in the work week
may finally try to dive towards the eastern seaboard. This actually
sets up quite the blocking pattern with two closed lows, one to the
west and one to the east, but given the latitude where both may be
centered the ridge between then will be more dominant over the
central/northern Plains and the Mid and Upper MS Valley. This will
actually leave us in what looks like zonal flow and there appears to
be quite a bit of energy streaming out of the Pacific and across the
area. This would provide multiple opportunities for shra and tsra
but the other concern is there could be a boundary draped near the
area. This would provide a focus now as well. Because of this
confidence is increasing in the rain chances for the middle of next
week. Now severe weather isn't the main concern but given the
possibility of a few bouts of storms and a sfc boundary in place
heavy rain could be.

At this range which is 5-6 days out it would be foolish to try and
provide a time a location where heavy rain would occur. Given the
amount of moisture the models are suggesting that will be in place,
a possible stalled boundary, the likelihood of a blocking pattern
setting up over the CONUS which could send numerous impulses over
the region, it does appear that there could be a good chance of
heavy rain occurring somewhere along the Central Gulf Coast region.
Lets get through the severe weather and heavy rain tonight and
tomorrow before we really dive deep into next week. /CAB/

&&

.AVIATION...
IFR conditions may affect a few terminals this morning due to low
cigs and FG around sunrise but will quickly move to IFR for much
of the day. There is a slim chance that a terminal could be
affected by TS but the main timing for all terminals to have
impacts from +TS will be the overnight hours. Some of these will
likely be severe as well.

&&

.MARINE...
Strong to severe thunderstorms this morning over the near shore
waters may continue through late morning. Another round tonight and
again Saturday as well looks to be likely. South winds will slowly
rise today to 15-20kt then further to 20-25kt this afternoon and
remain until a cold front passes Saturday night. The cold front will
shift winds to a northerly direction but only around 10-15kt after
midnight Saturday night into Sunday morning. These winds will begin
to shift around the compass to easterly and SE by Monday night.
Tuesday will find a very tight sfc low developing to the southeast
of the coastal waters. A linear convergent boundary will also set up
from the low to the mouth of the Miss River causing winds to be
somewhat erratic Wed. After Wed, winds become stable from a south
direction at around 15-20kt for a few days.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  83  65  81  53 /  50  90  60  10
BTR  85  68  82  55 /  30  90  60  10
ASD  82  67  82  57 /  40  80  90  10
MSY  84  70  83  62 /  30  70  90  10
GPT  78  67  79  59 /  50  80 100  20
PQL  79  65  79  57 /  50  80 100  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 10 PM this evening to 4 PM CDT
     Saturday for GMZ532-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory from 10 PM this evening to 4 PM CDT
     Saturday for GMZ536-538-550-552-555-557-570-572-575-577.

&&

In the hours before

Special weather statement, Apr 9, 4:35 AM CDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
435 AM CDT Fri Apr 9 2021

LAZ069-091000-
Lower Plaquemines-
435 AM CDT Fri Apr 9 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PLAQUEMINES PARISH...

At 435 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Buras to 15 miles southeast of
Venice. Movement was northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Buras, Boothville-venice, Boothville, Buras-triumph, Venice and
Boothville Asos.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2914 8922 2908 8926 2919 8934 2914 8933
      2928 8963 2939 8951 2938 8933 2938 8937
      2933 8920 2935 8920 2917 8914 2917 8905
      2912 8908 2920 8901 2919 8901 2916 8902
      2903 8917
TIME...MOT...LOC 0935Z 235DEG 24KT 2928 8951 2912 8917

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:34 AM CDTSpecial Weather StatementLIXJackson41 min
Apr 9, 2:35 AM CDTSpecial Weather StatementLIXJackson40 min
Apr 9, 2:38 AM CDTSevere Thunderstorm WarningLIXJackson37 min
Apr 9, 9:55 AM CDTRiver Flood WarningLIXPearl River3 days
Apr 9, 9:55 AM CDTRiver Flood WarningLIXPearl River71 hr
Apr 9, 10:09 AM CDTRiver Flood WarningLIXHarrison4 days

Nearby

River Flood Warnings in Mississippi, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.